Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Ali182

Member
  • Total Reviews

    0
  • Content Count

    8
  • Joined

  • Last visited

Community Reputation

2 Neutral

2 Followers

About Ali182

  • Rank
    New Member

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. no longer taking Retin A. This stuff is horrible. It's been three days I haven't put that stuff on my face. I went to a dermatologist and she even said stop using it and to take doxycycline twice a day. She also prescribed differin cream but I'm not doing that. I'm actually going to try something else.
  2. I see. It sucks that it takes a long time to see results. Didn't realize that until after I started the gel. Anyway thank you!
  3. May I ask, why did you bump up on the percentage? How long did it take to see improvement?
  4. What percentage of Retin A where you using? I read all kinds of post that it's suppose to make you're skin worse before it gets better but I don't even know what to do anymore. I have a derm appt Friday so I will bring this up. I'm very sorry that has happened to you. I don't get the burning red side effects just the dry skin me huge cystic acne. This is horrible. They shouldn't be prescribing stuff like this
  5. I was prescribed Retin A 0.01% by my doctor and it has literally ruined my skin in 4 weeks. To anyone who is prescribed this medication, please don't use it. Unfortunately, I will continue to use it because there's nothing I can do now.
  6. Yup, that was my skin until I started Retin A and got worse by week two-three.
  7. I've stopped using BP because I started Retin A. My skin got a lot worse in one week. I think I'm going to incorporate BP into my morning routine again. That seemed to keep things under control. As of now, I'll keep it as simple as cerave and Retin a as my regimen for another two weeks and if it doesn't work, I'll put in BP.
×